# SDR UIEA2019082305264

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,886 hours, 12,814 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 213T31087
- Condition: Damaged
- Location: Ram Air Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RAM AIR MODULATION DOOR HINGE PIN (INLET), AFT HINGE DAMAGED.( REMOVED AND REPLACED TWO HINGES AND HARDWARE AS NECESSARY. OPS CHECK OK PER B767 AMM 21-53-01.     FWD HINGE OFF PART (SN: NSN, PN: 213T3109Y16) )
